# SDR FXGA20141104001

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 41,996 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HYDRAULIC FAILURE, LOSS OF PRESS & QTY EXPERIENCED WHILE TURNING ONTO RUNWAY 33.
